# SDR AALA202201049284

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737*
- Aircraft serial: 31231
- Aircraft time: 17,713 hours, 7,314 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Shim
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER R2 WINDOW LOCKING HANDLE TIGHT TO LOCK AND UNLOCK. FIRST OFFICER NUMBER 2 SLIDING WINDOW REMOVED AND INSTALLED. 0.044 INCH SHIM REMOVED FROM LOWER AFT HOUSING. FORCE CHECK ACCOMPLISHED PER B737NG AMM 56-12-11-820-801.
